# SDR SWAA2022061614014

- Difficulty date: June 1, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 32,602 hours, 14,759 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER ATTACH FITTING FOR RH WING PANEL 661AB IS CRACKED. (MARKED) / [01] REMOVED AND REPLACED FITTING PER SRM 51-40-02.;[02] VERIFIED REMOVED AND REPLACED FITTING PER SRM 51-40-02.;[03] ADJUSTMENT CK GOOD PER AMM 27-51-11;[04] SAFETIED PER AMM 27-51-11;[05] SAFETIED PER AMM 27-51-11
